MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM GASTROSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM GASTROSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EG-760R
Medical Device Problem Codes Leak/Splash (1354); Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On october 31st, 2023, fujifilm healthcare americas corporation was informed of an event involving eg-760r.It was reported that the scope has a buckle or gouge in the distal working channel.There is also a leak in the working channel discovered upon insepction.A second air leak test was performed and the damage was confirmed on the borescope inspection.The damage to the working channel was suspected during a balloon dialation.The md could not get the balloon to advance out of the distal tip of the scope.Another scope and another balloon had to be retrieved as the balloon got bent up in the damaged scope.The patient spent more time under anesthesia as another scope had to be retrieved and another balloon had to be opened and prepped in another room.Due to extend time under anesthesia, the report is being submitted in an abundance of caution.No other additional information was provided.

Brand Name
FUJIFILM GASTROSCOPE MODEL EG-760R
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key18234798
Report Number1000513161-2023-00080
Device Sequence Number3306217
Product Code FDS
UDI-Device Identifier14547410358664
UDI-Public(01)14547410358664(11)210901
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEG-760R
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown